289 0

A fixed point method to the stability of a Jensen functional equation in intuitionistic fuzzy 2-Banach spaces

Title
A fixed point method to the stability of a Jensen functional equation in intuitionistic fuzzy 2-Banach spaces
Author
박춘길
Keywords
Intuitionistic fuzzy 2-normed space; Fixed point; Hyers-Ulam stability; Jensen functional equation
Issue Date
2017-03
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 22, no. 3, page. 546-557
Abstract
In this paper, we recall the notion of intuitionistic fuzzy 2-normed space introduced in [1] and using the fixed point method, we investigate the Hyers-Ulam stability of the following functional equation 2f(x+y/2) + f(x-y/2) + f(y-x/2) = f(x) + f(y) (1) in intuitionistic fuzzy 2-Banach spaces.
URI
http://www.eudoxuspress.com/images/JOCAAA-VOL-22-2017-ISSUE-III.pdfhttps://repository.hanyang.ac.kr/handle/20.500.11754/113420
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE